# SDR VNAA202205161111

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 3,952 hours, 3,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Assy
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR UPON ARRIVAL IN SRQ / INSPECTED MAIN PAX DOOR AND FOUND DOOR VERY DIFFICULT TO OPEN AND CLOSE, PLACED DOOR IN THE CLOSED AND LOCK POSITION FOR FERRY FLIGHT, AND VERIFIED ALL GREEN WITINESS MARKS ARE ALIGNED AND DEFERRED PER MEL52-21-01 CAT A,  AND INSTALLED REQUIRED PLACARD. UPON FURTHER INSPECTION FOUND THE PRESSURE VENT FLAP SPRING ROD ASSEMBLY TO BE OUT OF ADJUSTMENT. RE-ADJUSTED SPRING ROD ASSEMBLY IAW CRJ 900 AMM 52-11-15-820-801. OPS CHECK GOOD, NO FURTHER DEFECTS FOUND AT THIS TIME.  THIS CLEARS MEL
